English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bethe Ansatz for Yangian Invariants: Towards Super Yang-Mills Scattering Amplitudes

Frassek, R., Kanning, N., Ko, Y., & Staudacher, M. (2014). Bethe Ansatz for Yangian Invariants: Towards Super Yang-Mills Scattering Amplitudes. Nuclear Physics B, 883, 373-424. doi:10.1016/j.nuclphysb.2014.03.015.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-3DB5-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-001A-0DCD-3
Genre: Journal Article

Files

show Files
hide Files
:
NPB883_373.pdf (Any fulltext), 802KB
Name:
NPB883_373.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Frassek, R.1, Author
Kanning, N.1, Author
Ko, Y., Author
Staudacher, M.1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 20132014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.nuclphysb.2014.03.015
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nuclear Physics B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : North-Holland
Pages: - Volume / Issue: 883 Sequence Number: - Start / End Page: 373 - 424 Identifier: ISSN: 0550-3213
CoNE: /journals/resource/954925564667